# SDR ASOA20120827069R

- Difficulty date: August 27, 2012
- Submitted: August 30, 2012
- Operation: Air carrier
- Aircraft: N14543
- Make and model: Emb EMB-145LR
- Aircraft serial: 145553
- Aircraft time: 26,212 hours, 19,911 cycles
- Engine: Rroyce AE3007A1P
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Shorted
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTED ELECTRICAL BURNING ODOR AFTER LANDING, AFTER OPENING COCKPIT DOOR.  ODOR WAS DETECTED BY BOTH CA & FO.  MX FOUND WIRE W745-0349-24 TO PIN NR 1 BROKEN WIRE SHORTING WITH PIN 2 W745-0350-22.  RESOLDERED WIRE W745-0349-24 TO PIN NR 1 TO RECIRCULATE FAN CONTACTOR.  OPS CHECK OF NR1 RECIR FAN SYS SUCCESSFUL WITH NO BURNING SMELL NOTED.  ACFT WAS APPROVED FOR SERVICE.
